Upped my dose of Vyvanse for ADHD please help.?
I was diagnosed with ADHD 6 years ago and have been on Vyvanse ever since. I was on 30 mgs (the smallest dose being 20) Up until recently. Most people usually end up upping there dose way sooner than I have. But I started to feel easily agitated because I felt like the meds weren’t fully working. Like I could pay attention for short periods of time but I would start to get distracted quicker. So I upped my dose to 40 mgs. At first the 40 felt pretty much the same except it kept my focus a bit longer which eased a lot of my anxiety and fidgeting. But now I’m starting to find that the 40 make me really sleepy? Like I can sleep all day after taking it. And other people have told me the same about the 40 mg pills. Even though the 30’s weren’t working as well anymore, they never made me this sleepy. Basically I wanted to know if anyone had this experience with Vyvanse 40 or just vyvanse in general. Or if there is a reason why I feel sleepy after upping my dose. Is it too much for me or not enough? Please no answers about how I shouldn’t be on meds, they have been a life saver for me considering I have struggled my whole life with being able to focus.
Was this article helpful?